# SDR CALA9901311

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY EXIT LIGHT AT R-1 DOOR INOPERATIVE.  REPAIRED GROUND WIRE AND POWER WIRE AND OPERATION CHECKED GOOD IAW MM 33-50-1.
